Biaxin…

IS CHILD ABUSE! Well, not really but it is quite possibly the most horrible tasting medicine ever invented!! My poor Lilly Kate is on her 7th day of taking it twice a day for an ear infection 🙁 AND..we still have 3 days left!! Seriously, I can’t adequately describe how disgusting it is. It tastes metallic and almost burns (or tingles) in your mouth and it has a significant amount of grit/sand like stuff in it. Anticipating administration makes my stomach hurt all day. Lilly Kate has no clue why I’m doing this to her and screams uncontrollably when she sees the bottle. We’ve tried mixing it in cheese grits- now she won’t eat grits. We chase it with chocolate syrup- and I’m sure now she’ll be the only child on earth that hates chocolate. This morning, I almost teared up forcing this concoction down her throat!

Then, I began to wonder if this how our Heavenly Father’s heart aches when he watches us go through trials that have a meaning or specific end unbeknownst to us??

1 Comment

  1. I feel your pain!! My LK had MRSA in October. She was on Bactrim and Rifampin. Bactrim was OK but the Rifampin was the worst medicine I had ever tasted. It was the color of blood and when she spit it out it looked like she was bleeding. I know I have grossed everyone out but you have my complete sympathy.

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.